advertisement
Question
Posted by: dudu | 2009/07/01

arbotion

i had an abortion last year january and on 2 months injection
10 month now and every months i experience periods but they are not the same they brown and smells very bad

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have an infection.l You should see your doctor to see if treatment is needed.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/07/01

i am so sorry to hear that you had an abortion....I just dont understand it, I dont know you story but it is still sad that people go for abortion, while there is other people that would just love to have a baby...
I think you must go and see you gynae dont sound like everything is normal

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement